# SDR AALA20001857

- Difficulty date: October 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 4R CRACKED AT STATION 481.  REMOVED CRACKED FACTORY STRINGER SPLICE.  INSTALLED NEW SPLICE AT STRINGER 4R STATION 481 PER SRM 51-10-1.  (M)
